Siberian Mathematical Journal

, Volume 33, Issue 4, pp 737–739 | Cite as

On existence of admissible and weakly admissible limits for functions of several complex variables

  • P. V. Dovbush
Article
  • 15 Downloads

Keywords

Complex Variable Admissible Limit 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Koranyi, “Harmonic functions on a Hermitian hyperbolic space,” Trans. Amer. Math. Soc.,135, 507–516 (1969).Google Scholar
  2. 2.
    E. M. Stein, “Boundary behavior of holomorphic functions of several complex variables,” Math. Notes, Princeton University Press, Princeton (1972).Google Scholar
  3. 3.
    E. M. Chirka, “The Lindelöff theorem and the Fatou theorem inC n,” Mat. Sb.,92, No. 4, 622–644 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • P. V. Dovbush

There are no affiliations available

Personalised recommendations